Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 90, NWS Austin/San Antonio, TX

May 11, 2015Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 2:20 AM CDT for Val Verde County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2015, 2:20 AM CDT (07:20 UTC)
Expired
May 11, 2015, 3:00 AM CDT
In force
40 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 7.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1932 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WUUS54 KEWX 110720
SVREWX
TXC465-110800-
/O.NEW.KEWX.SV.W.0090.150511T0720Z-150511T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
220 AM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 300 AM CDT

* AT 220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHWEST OF LOMA ALTA...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN VAL VERDE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3029 10075 3029 10070 2999 10070 2988 10098
      3004 10110
TIME...MOT...LOC 0720Z 236DEG 18KT 3004 10090 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
1 follow-up statement
374 
WWUS54 KEWX 110736
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
236 AM CDT MON MAY 11 2015

TXC465-110800-
/O.CON.KEWX.SV.W.0090.000000T0000Z-150511T0800Z/
VAL VERDE TX-
236 AM CDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN VAL VERDE COUNTY...

AT 236 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF LOMA ALTA...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN VAL VERDE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3029 10075 3029 10070 2999 10070 2988 10098
      3001 10104 3009 10103
TIME...MOT...LOC 0736Z 257DEG 22KT 3003 10084 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:02 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 11, 1:02 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
102 AM CDT MON MAY 11 2015

.AVIATION.../06Z TAF CYCLE/

CENTRAL TAF SITES ARE MVFR WITH CIGS BETWEEN 1-2KFT WITH KDRT VFR
BUT SHOULD EVENTUALLY FALL TO MVFR AND CLOSE TO IFR BY DAWN. A
STRONG THUNDERSTORM COMPLEX REMAINS NEARLY STATIONARY NEAR KACT INTO
NE TEXAS. SO FAR THIS SYSTEM HAS NOT IMPACTED KAUS BUT DO EXPECT A
BREAK OUT OF NEW DEVELOPMENT OVERNIGHT FROM 08-12Z. THIS ACTIVITY
WILL BE ORIENTED WEST TO EAST ACROSS SOUTH CENTRAL TEXAS IN
ASSOCIATION WITH A WEAK FRONT MOVING SOUTH. WORST CASE WOULD BE
NEARLY STATIONARY TSRA BAND THAT COULD IMPACT ALL CENTRAL TAF SITES
NEAR 12Z-18Z BRINING HEAVY RAIN...REDUCED VIS...AND LIGHTNING.
HOPEFULLY ENOUGH BREAKS WILL OCCUR AND CONVECTION NOT BE VIGOROUS
ENOUGH BUT THIS COULD BE A DECENT POSSIBILITY. SHORT TERM MODELS
HAVE DONE POORLY OVER THE PAST 12 HOURS BUT CONTINUE TO INSIST ON
THIS HEAVIER BANDING. IF THIS TREND LOOKS TO UNFOLD THEN TAFS WILL
BE AMENDED FOR DIRECT WEATHER WORDING. SURFACE WINDS WILL BE SOUTH
TO SOUTHEAST THROUGH THE NIGHT THEN TURN NORTH BEHIND THE FRONT
15-18Z MONDAY BUT REMAIN NEAR OR LESS THAN 10 KT. AGAIN...POOR
FLYING CONDITIONS EXPECTED THROUGH THE NEXT 30 HRS. /ALLEN/

&&

.PREV DISCUSSION... /ISSUED 736 PM CDT SUN MAY 10 2015/

UPDATE...
CANCELLED THE TORNADO WATCH AS ACTIVITY REMAINS WELL NORTH OF THE
CWA. AIRCRAFT SOUNDINGS INTO KSAT AND A BALLOON LAUNCHED BY THE
TEXAS A&M METEOROLOGY SCHOOL SHOW A WEAK MID-LEVEL INVERSION
AROUND 700 MB. THIS WAS LIKELY THE CAUSE FOR THE LIMITED
CONVECTION THIS AFTERNOON AND EVENING AS UPDRAFTS STRUGGLED TO
MAKE IT THROUGH THIS LAYER. ALSO...THE GREATEST AMOUNT OF FORCING
WAS TO OUR NORTH CLOSER TO THE TRACK OF THE UPPER LOW. RAIN IS
STILL IN THE FORECAST FOR TONIGHT...BUT MUCH OF IT WILL BE MOST
LIKELY AFTER MIDNIGHT WHEN THE SURFACE BOUNDARY ARRIVES. BY THIS
TIME...CAPE VALUES WILL BE 2000 J/KG WITH LESS DEEP SHEAR. CANT
RULE OUT A STRONG STORM WITH HAIL...BUT THE SEVERE THREAT SHOULD
BE DIMINISHED. AM MORE CONCERNED WITH THE LOCALLY HEAVY RAINFALL
THREAT ESPECIALLY IF THE STORMS ALIGN IN A WEST-EAST DIRECTION AS
THE HRRR/NAM IS SHOWING. UPDATED THE POP GRIDS TO SHOW THE
GREATEST POPS AFTER 06Z. /HAMPSHIRE/

PREV DISCUSSION... /ISSUED 259 PM CDT SUN MAY 10 2015/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...

THROUGH 06Z TONIGHT...
CONTINUE TO EXPECT DEVELOPMENT OF SEVERE WEATHER LATE THIS
AFTERNOON AND INTO THE EVENING. TAKING A LOOK AT THE LATEST HI
RESOLUTION MODELS...WEAK CAPPING SEEMS TO DELAY UPSCALE GROWTH OF
THE ISOLATED SHOWERS CURRENTLY ON RADAR. FROM THE LOOKS OF
LAPS/RAP SOUNDINGS...THIS WEAK CAPPING SHOULD BE OVERCOME WITHIN
THE NEXT 1-3 HOURS NORTH OF THE HWY 90 CORRIDOR. WHEN THIS
OCCURS...RAPID UPSCALE GROWTH SHOULD ENSUE DUE TO A VERY UNSTABLE
AIR MASS AND STEEP MID LEVEL LAPSE RATES. OVER THE COURSE OF THE
AFTERNOON...CONDITIONS HAVE BECOME BASICALLY IDEAL FOR VERY LARGE
HAIL. IN ADDITION...THE 3-5 DEGREE SURFACE DEWPOINT DEPRESSIONS
HAVE RESULTED IN LOW LCLS WHICH INCREASES THE TORNADO POTENTIAL AS
WELL. HOWEVER...THESE SO FAR HAVE NOT RESULTED IN ANY TORNADIC
ACTIVITY IN OUR VICINITY. DUE TO ANOTHER 2-3 HOURS OF HEATING AND
INSTABILITY ENHANCEMENT AND NOTED ENHANCEMENT OF MOISTURE
CONVERGENCE ALONG THE SW TO NE ORIENTED DRY LINE ACROSS WESTERN
VAL VERDE COUNTY...THE TORNADO WATCH CONTINUES TO BE WELL
WARRANTED.

AS FAR AS SPECIFIC TIMING GOES...STILL DIFFICULT TO PINPOINT
EXACTLY AS THE CAP LOOKS SET TO BE OVERCOME ANYTIME IN THE NEXT
1-3 HOURS...BUT IF HI RES MODELS ARE ACCURATE...A 6-8 PM TIME
FRAME WOULD BE OF HIGHEST CONCERN FOR THE I35 CORRIDOR INCLUDING
AUSTIN. TYPICALLY TIMING OF CI IN THESE MODELS HAVE ABOUT A 2
HOUR WINDOW OF ERROR SO STILL THINK THE 4-9 PM TIME FRAME IS VALID
AS STATED IN THE PREVIOUS MESOSCALE UPDATE.

FOR 06Z MONDAY THROUGH MONDAY NIGHT...
THE EARLIER SEVERE CONVECTION SHOULD ORGANIZE INTO LINE OR CLUSTER
AFTER MIDNIGHT AND PROGRESS SOUTHEAST THROUGH OUR NE AND EASTERN
ZONES THROUGH TOMORROW MORNING. AT THIS POINT...AN UPPER LEVEL
FLOW REGIME WILL SET UP OVERTOP A STRONG SOUTH-SOUTHEASTERLY LOW
LEVEL JET THAT WILL INSENTROPICALLY AND DYNAMICALLY LIFT SHOWERS
AND THUNDERSTORMS SOUTH OF AN APPROACHING COLD FRONT PROGGED TO
APPROACH MONDAY NIGHT. THIS WILL BEGIN A TRANSITION FROM SEVERE
THREAT INTO HEAVY RAIN THREAT MOVING INTO MONDAY NIGHT AND
OVERNIGHT TUESDAY.

LONG TERM (TUESDAY THROUGH SUNDAY)...
THE LONG TERM FORECAST HAS NOT CHANGED MUCH FROM PREVIOUS FEW
FORECASTS. STILL WET...WITH 4-6 INCHES OF QPF FORECAST OVER THE
NEXT 7 DAYS. MOST OF THAT IN THE FIRST 5 DAYS.

AGAIN THE HEAVIEST RAIN POTENTIAL APPEARS TO BE LATE MONDAY NIGHT
AS A SHORTWAVE INTERACTS WITH OUR VERY MOIST AIR MASS AND STALLED
BOUNDARY. AS THIS HAS BEEN DEPICTED OVER THE LAST FEW DAYS IN BOTH
MODELS...WENT AHEAD AND BUMPED POPS TO DEFINITE WORDING FOR ALL 24
HOURS OF TUESDAY. FLASH FLOODING CONCERNS WILL DEPEND ON THE
ORIENTATION OF THE BEST UPPER LEVEL FORCING DUE TO THE SHORTWAVE
BUT THINK OUR EASTERN AREAS COULD BE AN AREA WHERE THIS IS MORE
LIKELY.

BRIEF LULLS IN COVERAGE AND INTENSITY WILL OCCUR BETWEEN TUESDAY
NIGHT AND SATURDAY AS ROUND AFTER ROUND OF UPPER LEVEL ENERGY WILL
SWEEP THROUGH SOUTH CENTRAL TEXAS AND CONTINUE TO PROVIDE QPF
ENHANCEMENT THROUGH SATURDAY. KEPT HIGH END LIKELY POPS IN THE
FORECAST THROUGH MUCH OF THE WEEK WITH A GRADUAL DOWNTREND TOWARDS
THE WEEKEND WHEN THE PATTERN BECOMES A LITTLE MORE UNCLEAR.

TB3

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  66  74  66  78 /  60  90  80  70  70
AUSTIN BERGSTROM INTL AIRPORT  82  67  75  67  79 /  60  90  80  70  70
NEW BRAUNFELS MUNI AIRPORT     83  68  76  67  79 /  60  90  80  70  70
BURNET MUNI AIRPORT            78  63  71  64  76 /  60  90  80  70  70
DEL RIO INTL AIRPORT           84  68  78  67  79 /  60  90  80  70  60
GEORGETOWN MUNI AIRPORT        79  64  71  64  76 /  60  90  80  70  70
HONDO MUNI AIRPORT             84  68  77  68  79 /  60  90  80  70  70
SAN MARCOS MUNI AIRPORT        82  67  75  67  78 /  60  90  80  70  70
LA GRANGE - FAYETTE REGIONAL   84  70  78  69  80 /  60  90  80  70  70
SAN ANTONIO INTL AIRPORT       84  68  76  68  79 /  60  90  80  70  70
STINSON MUNI AIRPORT           85  69  78  69  80 /  60  90  80  70  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...15
SYNOPTIC/GRIDS...05
Hazardous weather outlook, May 10, 8:13 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT SUN MAY 10 2015

TXZ171>173-183>194-202>209-217>225-228-120115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
813 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE NORTHERN
HILL COUNTRY INTO METRO AUSTIN AND EASTWARD. THE PRIMARY THREAT
AREA WILL BE ALONG AND NORTH OF A LINE FROM KERRVILLE TO NEW
BRAUNFELS TO LA GRANGE. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN HAZARDS. LOCALLY HEAVY RAIN MAY ALSO OCCUR AND PRODUCE MINOR
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE MONDAY AFTERNOON
AND EVENING WITH THE MAIN THREATS OF LARGE HAIL AND DAMAGING WINDS.
HEAVY RAIN COULD ALSO LEAD TO FLASH FLOODING.

A STALLED FRONT AND MOIST GULF AIR WILL CONTINUE TO SUPPORT
ISOLATED STRONG TO SEVERE STORMS AND HEAVY RAINFALL AGAIN ON
TUESDAY FOR THE SOUTHWESTERN HALF OF THE AREA. FLASH FLOODING
COULD BEGIN TUESDAY AFTERNOON AND WORSEN ACROSS THE AREA THROUGH
WEDNESDAY AND THURSDAY. RAINFALL TOTALS FOR THE WEEK COULD AVERAGE
4 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS. RIVERS AND CREEKS
COULD EXPERIENCE RAPID RISES AND URBAN FLOODING IS ALSO POSSIBLE.
PLEASE STAY UP TO DATE THROUGH NEXT WEEK ON THIS EVOLVING
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT IF SEVERE STORMS OR
HEAVY RAIN DEVELOP.

In the hours before

Special weather statement, May 11, 1:54 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
154 AM CDT MON MAY 11 2015

TXZ183-110745-
VAL VERDE TX-
154 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 245 AM CDT...

AT 154 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHEAST OF JUNO...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN VAL
VERDE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2989 10093 2997 10112 3026 10101 3014 10073
TIME...MOT...LOC 0654Z 206DEG 11KT 3000 10099

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:54 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 11, 2:40 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 2:52 AM CDTSpecial Weather StatementEWXEdwards38 min
May 11, 3:01 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:21 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson114 min
May 11, 3:27 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 11, 3:31 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:38 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:00 AM CDTSevere Thunderstorm WarningEWXEdwards45 min
May 11, 4:23 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:39 AM CDTSpecial Weather StatementEWXEdwards51 min
May 11, 4:43 AM CDTSevere Thunderstorm WarningEWXEdwards62 min
May 11, 4:50 AM CDTSevere Thunderstorm WarningEWXEdwards44 min
May 11, 5:07 AM CDTSevere Thunderstorm WarningEWXKinney, Real, Uvalde53 min
May 11, 5:21 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 11, 5:43 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
May 11, 5:55 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde65 min
May 11, 6:52 AM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde113 min
May 11, 6:56 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde64 min
May 11, 7:01 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis119 min
May 11, 7:55 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 7:58 AM CDTSpecial Weather StatementEWXMedina32 min
May 11, 8:18 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 8:30 AM CDTSevere Thunderstorm WarningEWXVal Verde30 min
May 11, 8:42 AM CDTSpecial Weather StatementEWXMedina33 min
May 11, 8:48 AM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
May 11, 9:01 AM CDTSpecial Weather StatementEWXKinney44 min
May 11, 9:23 AM CDTSpecial Weather StatementEWXVal Verde37 min
May 11, 10:01 AM CDTAreal Flood AdvisoryEWXVal Verde119 min
May 11, 10:24 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 11, 10:38 AM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 10:48 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more56 hr
May 11, 11:06 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 11:11 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 11, 12:36 PM CDTSpecial Weather StatementEWXFayette39 min
May 11, 12:53 PM CDTSpecial Weather StatementEWXLee52 min
May 11, 1:00 PM CDTSevere Thunderstorm WarningEWXLee30 min
May 11, 1:59 PM CDTAreal Flood AdvisoryEWXBastrop, Lee6 hr
May 11, 3:29 PM CDTSpecial Weather StatementEWXZavala31 min
May 11, 4:08 PM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 4:14 PM CDTSpecial Weather StatementEWXAtascosa46 min
May 11, 4:30 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson3 hr
May 11, 4:45 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 5:02 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 11, 5:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
May 11, 5:33 PM CDTSpecial Weather StatementEWXKarnes42 min
May 11, 5:38 PM CDTSevere Thunderstorm WarningEWXMaverick52 min
May 11, 5:45 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 11, 5:52 PM CDTSevere Thunderstorm WarningEWXKarnes23 min
May 11, 6:13 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes3 hr
May 11, 6:28 PM CDTSevere Thunderstorm WarningEWXMaverick62 min
May 11, 6:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 6:31 PM CDTSpecial Weather StatementEWXKarnes44 min
May 11, 6:42 PM CDTAreal Flood AdvisoryEWXMaverick3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.